# SDR DL75E090152

- Difficulty date: February 5, 2009
- Submitted: February 11, 2009
- Operation: Air carrier
- Aircraft: N706TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28165
- Aircraft time: 40,198 hours, 13,491 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: BAC141N832263
- Condition: Corroded
- Location: Bs 377-333
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN CABIN LT INNER CHORD AT STA 377 TO STA 333 LBL-64.
